# SDR UPS02238801

- Difficulty date: June 12, 2002
- Submitted: July 18, 2002
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 50,347 hours, 39,291 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Cap
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI NOSE LANDING GEAR LT TRUNNION CAPS CORRODED.  TRUNNION CAPS REWORKED IAW SRM 53-40-01. FLUORESCENT PENETRANT INSPECTION COMPLIED WITH NDF.  NEW BEARINGS FABRICATED IAW SOPM AND OHM.
